# SDR MZZA99153

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIN - FLT 877 - NR 2 FIRE WARNING LIGHT FLASHED WITH MOMENTARY BELL.  REDUCED THRUST NR 2 ENGINE AND SYMPTOMS DID NOT REOCCUR IAW AFM, PROCEDURES, FIRE WARNING SYSTEM CHECKED OK, L/P NR 7904359.  MAINTENANCE OPENED NR 2 ENGINE COWL, INSPECTION NR 2 ENGINE FIRE LOOP.  REMOVED AND CLEANED OILED CONNECTORS AT BOTH SYSTEM A/B CONNECTORS.  RESECURED CONNECTORS, RAN ENGINE UP TO 70 PERCENT.  NO LEAKS NOTED.  ENGINE COWL SECURED.  SYSTEM GROUND TEST NORMAL AND WITH ENGINE AT IDLE POWER MM REF 26-11-0.  REQUEST FURTHER CREW COMMENTS.  RELEASED AIRCRAFT FOR SERVICE.  (M)
